# SDR IPXA2024092606717

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 37,300 hours, 25,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Wrong Part
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BLACK GUARDED SWITCH COVER SEEMS TO BE WRONG PART. DONT BELIEVE IT SHOULD HAVE SPLIT IN MIDDLE OF GAURD REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH GUARD IAW SWPM 20-83-11.
